View Full Version : Day 14


ByStarlight
10-06-11, 05:24 PM
It is now my 14th day on Wellbutrin XL, 150ML 2X a day. I'm taking it for my ADHD.

I think I am going to ask my Dr. if I can switch off of it. Ever since day 1, I've been getting weird anxiety, butterflies in my chest that are kind of painful, and my ADHD symptoms are not going away. Now, I am also going through a rough time with my boyfriend, and so I think that is a definite contributor. But also, I definitely feel like I have been more moody. It's actually starting to worry me. I wanted to give it awhile, since I've heard that it can take weeks to start working, but at this stage I am pretty convinced that this med is not for me. It's primary treatment is for depression, but Drs like it for a non-stimulant solution to ADHD. It's not doing anything. My head is cloudy, my thoughts are too many to count, and it is seriously interfering with any attempt at concentration. Plus, I still can't focus on what people are saying to me, it's like everything hits the surface of me and nothing actually gets in. And anything that does, well, it's pretty much lost forever in my mind. Among other things, those are the parts of the disorder that I dislike the most.

I don't know how I am going to express to the Dr. my feelings. I have a very difficult time talking to people because I often plan out what I will say to avoid stuttering or blanking out, yet when I am actually in front of them, regardless of how many times I have mentally rehearsed things I will forget anyway. Sometimes after talking to people for a certain amount of time I forget the whole purpose of me talking to them. Frustrating.

Appointment's in a week, so I have time to decide what to do.. she wants to move me up to 250ML 2x a day, but with how I am feeling now it really does not seem like a good idea. I just don't want her to give up on me or anything.

Forsaken
10-06-11, 10:16 PM
I would tell your doctor. Why chance doing more hare than good.

SooZeeQ
10-18-11, 07:39 PM
Starlight are you still taking it or did you stop? I'm on day 6 and I'm beginning to feel not so good.

SooZeeQ
10-19-11, 09:45 AM
Update: Major bad day yesterday, got worse since my last post. Called doc this morning and relayed all info. Told to stop taking it (I was going to anyway!) and I have an appt for a re-eval on Monday.

I'm inclined at this point to NOT take any meds. I was improving already without them...and I don't have the time or the tolerance to get my body to adjust to a med if there are going to be days (or weeks?) of feeling awful.

riloal
10-20-11, 06:38 AM
Hi i,m on day 8 with wellbutrin 150xr, today i fee I have a headache, neck tension, my legs are flat, And my mind it,s in blank, i can't remember last things, and i have difficulty to speak either. It,s a little scary. My question is do you think with time these symptons will subside, it,s normal to feel like this until the medication starts to work? Thanks

KronarTheBlack
10-20-11, 07:55 AM
I usually feel "off" for a few weeks when switching antidepressants

ByStarlight
10-20-11, 04:51 PM
Well for some reason I didn't get any notifications to let me know that others were posting, even though I subscribed to them.. anyway, yeah I had my appointment and the doctor switched me to something called Focalin XR. Its specifically prescribed to treat ADHD disorder and she said that I am done with the Wellbutrin.

I really am convinced that it was making me really moody and just strange in general. And from what I can tell from what you all have said about it, looks like I'm not the only one. I have never been diagnosed with depression, and I think the only reason she prescribed me that to begin with was a sort of "see what works" phase. I am still in that phase for sure; the Folacin is doing wonders for my brain fog, and I am feeling much more mentally alert and my thoughts are collecting much easier. I think for anyone who has felt or currently feels like I did on the Wellbutrin, you should definitely say something about it. For some people it just isn't the right thing.